Issue | Title | |
Volume 42, issue 1 (2022) | Title page | Details PDF |
Volume 42, issue 2 (2022) | Title page | Details PDF |
Volume 43, issue 1 (2023) | Title page | Details PDF |
Volume 43, issue 2 (2023) | Title page | Details PDF |
Volume 44, issue 1 (2024) | Title page | Details PDF |
Volume 44, issue 2 (2024) | Title page | Details PDF |
Volume 32, Issue 1 (2012) | Title pages | Details PDF |
Volume 33, Issue 1 (2013) | Title pages | Details PDF |
Volume 34, Issue 1 (2014) | Title pages | Details PDF |
Volume 34, Issue 2 (2014) | Title pages | Details PDF |
Volume 35, Issue 1 (2015) | Title pages | Details PDF |
Volume 35, Issue 2 (2015) | Title pages | Details PDF |
Volume 36, suppl. 1 (2016) | Title pages | Details PDF |
Volume 37, suppl. 1 (2017) | Title pages | Details PDF |
Volume 37, Issue 2 (2017) | Title pages | Details PDF |
Volume 37, suppl. 1 (2017) | Trajectories on real hypersurfaces of type (A2) which can be seen as circles in a complex hyperbolic space | Abstract PDF |
Toshiaki Adachi | ||
Volume 29, Issue 2 (2009) | Translation structures with a principal line | Abstract PDF |
Stefano Pasotti | ||
Volume 29, Issue 1 (2009) | Translation-invariant generalized topologies induced by probabilistic norms | Abstract PDF |
Bernardo Lafuerza-Guillen , Jose L. Rodrıguez-Blancas | ||
Volume 30, Issue 2 (2010) | Two Modular Equationsfor Squares of the Cubic-functions with Applications | Abstract PDF |
K.R. Vasuki, G. Sharath, K.R. Rajanna | ||
Volume 40, Issue 2 (2020) | Two-sided Gaussian bounds for fundamental solutions of non-divergence form parabolic operators with Hölder continuous coefficients | Abstract PDF |
Mourad Choulli, Giorgio Metafune | ||
Volume 38, Issue 1 (2018) | Ulam Stabilities via Pachpatte's Inequality for Volterra-Fredholm Delay Integrodifferential Equations in Banach Spaces | Abstract PDF |
Kishor D. Kucche, Pallavi U. Shikhare | ||
Volume 32, Issue 1 (2012) | Unfolding of singularities and differential equations | Abstract PDF |
B. Konopelchenko | ||
Volume 44, issue 1 (2024) | Uniform Sobolev, interpolation and geometric Calderón-Zygmund inequalities for graph hypersurfaces | Abstract PDF |
Serena Della Corte, Antonia Diana, Carlo Mantegazza | ||
Volume 28, Issue 2 (2008) | Uniqueness of the 2-universality Criterion | Abstract PDF |
Scott Kominers | ||
Volume 44, issue 2 (2024) | Unitals without O'Nan configurations are classical if they admit all translations | Abstract PDF |
Markus J. Stroppel | ||
Volume 27, Issue 2 (2007) | Variational derivation for higher gradient Van der Waals fluids equilibria and bifurcating phenomena | Abstract PDF |
Luca Deseri , Timothy J. Healey | ||
Volume 29, suppl. 1 (2009) | Variations on a theme of Cofman | Abstract PDF |
Mauro Biliotti , Alessandro Montinaro | ||
Volume 32, Issue 1 (2012) | WASCOM XVI- International Conference on Waves and Stability in Continuous Media | Details PDF |
Volume 27, Issue 2 (2007) | Wave stability for nearly-constrained materials in anisotropic generalized thermoelasticity | Abstract PDF |
D. J. Leslie , N. H. Scott | ||
Volume 35, Issue 2 (2015) | We discuss the behaviour of sequences of sets: we consider convergence of sequences, in particular of nested sequences, with respect to preservation of some properties | Abstract PDF |
Bérenger Akon Kpata | ||
Volume 31, Issue 1 (2011) | Weak![]() |
Abstract PDF |
Mikhail I. Ostrovskii | ||
Volume 36, Issue 1 (2016) | Zero-dimensional subschemes of projective spaces related to double points of linear subspaces and to fattening directions | Abstract PDF |
E. Ballico | ||
Volume 42, issue 2 (2022) | ![]() ![]() |
Abstract PDF |
Samir Mouhssine, Abdelkarim Boua | ||
Volume 42, issue 1 (2022) | ![]() |
Abstract PDF |
Ram Shankar Gupta, Savita Rani | ||
Volume 28, suppl. 1 (2008) | 2-harmonic maps and their first and second variational formulas | Abstract PDF |
Jiang Guoying | ||
Volume 15, Issue 1 (1995) | 4-dimensional projective planes with a 3-dimensional elation group | Abstract PDF |
D. Betten, J.H. Im | ||
Volume 15, Issue 1 (1995) | k-archi nei piani di Benz | Abstract PDF |
A. Sonnino | ||
Volume 13, Issue 1 (1993) | t-spreads of ![]() |
Abstract PDF |
L.R.A. Casse, C.M. O'Keefe | ||
Volume 28, Issue 1 (2008) | A bi-Lipschitz continuous, volume preserving map from the unit ball onto a cube | Abstract PDF |
Jens André Griepentrog, Wolfgang Höppner, Hans-Christoph Kaiser, Joachim Rehberg | ||
Volume 3, Issue 1 (1983) | A characterization od a new source entropy | Abstract PDF |
B. Forte, C.C.A. Sastri | ||
Volume 18, Issue 2 (1998) | A characterization of a certain real hypersurface of the complex projective space | Abstract PDF |
Takahito Kikukawa | ||
Volume 15, Issue 2 (1995) | A characterization of curves of minimal order as regards singular points and their multiplicities | Details PDF |
G. Spoar | ||
Volume 30, Issue 2 (2010) | A characterization of groups of exponent ![]() |
Abstract PDF |
Domenico Lenzi | ||
Volume 30, Issue 2 (2010) | A characterization of the affine Hall triple systems defined by groups of exponent 3 | Abstract PDF |
Domenico Lenzi | ||
Volume 10, suppl. 2 (1990) | A character-theory-free characterization of the simple groups ![]() ![]() |
Abstract PDF |
Dieter Held, Jörg Hrabe De Angelis | ||
Volume 15, Issue 2 (1995) | A class of topological space geometries | Abstract PDF |
Jang Hwan Im | ||
Volume 29, suppl. 1 (2009) | A Class of Transitive BLT-Sets | Abstract PDF |
Anton Betten | ||
Volume 29, suppl. 1 (2009) | A class of two-dimensional translation planes admitting SL(2,5) | Abstract PDF |
Alan R. Prince | ||
Volume 13, Issue 2 (1993) | A combinatorial lemma on the cartesian product of finite sets | Abstract PDF |
U. Bartocci, A. Girardi | ||
Volume 20, Issue 1 (2000-2001) | A criterion for a group to be nilpotent | Abstract PDF |
Neil Flowers | ||
Volume 26, Issue 2 (2006) | A Darboux theorem for generalized contact manifolds | Abstract PDF |
David E. Blair, Luigia Di Terlizzi, Jerzy J. Konderak | ||
Volume 18, Issue 1 (1998) | A determination of the weight enumerator of the code of the projective plane of order 5 | Abstract PDF |
Gary McGuire, Harold N. Ward | ||
Volume 8, Issue 1 (1988) | A factorization formula for some entropy ideals | Abstract PDF |
Fernando Cobos, Ivan Resina, Fernando Soria | ||
Volume 10, Issue 1 (1990) | A formal system for the alternative set theory. A non-extensional approach | Abstract PDF |
C. Marchini | ||
Volume 10, Issue 1 (1990) | A framework including the theories of continuous functions and certain non-continuous functions | Abstract PDF |
J.K. Kohli | ||
Volume 11 (1991) | A general version of Breiman's minimax filter | Details PDF |
Jürgen Franke | ||
Volume 27, suppl. 1 (2007) | A hodgepodge of sets of reals | Abstract PDF |
Arnold W. Miller | ||
Volume 26, Issue 1 (2006) | A lattice characterization of groups with finite torsion-free rank | Details PDF |
Rocco De Luca, Francesco De Giovanni | ||
Volume 5, Issue 1 (1985) | A lemma on Schauder bases and its applications | Details PDF |
P.K. Kamthan, Manjul Gupta | ||
Volume 27, Issue 2 (2007) | A model for the kinetics of thermal damage of biological membranes | Abstract PDF |
Luoyi Tao , Paul B. Wells , Jay D. Humphrey , Kumbakonam R. Rajagopal | ||
361 - 420 of 1118 Items | << < 2 3 4 5 6 7 8 9 10 11 > >> |
e-ISSN: 1590-0932